My Account
Type or paste your list here. Each item should be on a new line e.g. Milk Bread Eggs

Panadol Baby (60 ml)

€3.19 €53.17 per litre
1 in trolley
Remove?
1
Panadol Baby

Details

Paracetamol Strawberry flavoured Panadol Baby is suitable for babies and children from 2 months to 12 years. It is specially formulated to be pleasant to take and easy to administer. Panadol Baby contains paracetamol, long recognised by the medical profession as dependable effective medication for you and your family. What is it for? Panadol Baby relieves: Teething Pain, Sore Throat, Toothache and Colds ; Fever It also reduces the fever of childhood infections such as chicken pox, whooping cough, measles and mumps.

Brand

Panadol

Ingredients

Each bottle contains 60mL of Paracetamol Oral Suspension, Each 5mL dose contains 120mg Paracetamol, It also contains Hexacol Carmoisine Supra (E122) and Parahydroxybenzoates (E219, E215 and E217), For further information see leaflet

Storage

Do not store above 25°C. Do not freeze. See base of pack for batch number and expiration date.

Safety Warning

Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist. Do not give to babies less than 2 months of age. Do not give babies less than 3 months of age more than 2 doses without first consulting with your doctor or pharmacist. NOT RECOMMENDED FOR BABIES UNDER 2 MONTHS EXCEPT ON MEDICAL ADVICE. For professional advice on medicines, consult your pharmacist. CONTAINS PARACETAMOL CONSULT YOUR DOCTOR: - If symptoms do not improve within 24 hours. - If the child is taking prescribed medicines or is under the care of a doctor. - If your baby was born prematurely and is under 3 months old. Prolonged use without medical supervision may be harmful. IMPORTANT: DO NOT EXCEED THE STATED DOSE. DO NOT GIVE WITH OTHER PRODUCTS CONTAINING PARACETAMOL. DO NOT GIVE if the child is allergic to paracetamol or any of the other ingredients. This product should only be used when clearly necessary. IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOUR CHILD FEELS WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY. Contains Maltitol syrup and sorbitol. If your child has a known intolerance to some sugars, contact your doctor before use. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN. Check seal is intact on bottle before use

Disclaimer

Whilst we take care to ensure the product information displayed on our website is correct, our products and their associated recipes are subject to change. Therefore, you should always check product labels and not entirely rely on the details listed on this page. Customer quotas may apply.

Close
To ensure the best shopping experience, please use an up-to-date browser. Example: the latest versions of Chrome, Firefox, Safari or Microsoft Edge.